# SDR UPS96420744

- Difficulty date: July 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N675UP
- Make and model: Boeing 747123
- Aircraft serial: 20390
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 640
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, MAIN DECK FLOOR BEAM UPPER CHORD CORRODED AT BS 640 BETWEEN RBL 33, 98 UPPER CHORD AT BS 640 BETWEEN RBL 33, 98.  REPLACED IAW SRM 53-10-07 FIG 12 AND UPS EFN 747-53-0778, KLM DFX 96-150.
